# SDR ABXA9600486

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Engine: Pwa JT3D3B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 318100
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, NR 4 ENGINE OIL PRESSURE INCREASED TO 61 PSI MOMENTARILY AND THEN DROPPED TO 59 PSI WITH MAXIMUM POWER SET FOR TAKEOFF.  REDUCED POWER TO MCT AND OIL PRESSURE DROPPED TO 53 PSI AND THEN BEGAN TO INCREASE.  ENGINE WAS SHUTDOWN WHEN THE OIL PRESSURE INDICATED 64 PSI.  ENGINE MAINTAINED POSITIVE OIL PRESSURE FOR REMAINDER OF FLIGHT.  REPLACED THE NR 4 ENGINE OIL PRESSURE TRANSMITTER.  GROUND RAN ENGINE AND ADJUSTED THE OIL PRESSURE.  OIL PRESSURE INDICATION CHECKED GOOD AT TAKEOFF AND IDLE POWER SETTINGS IAW DC8 MM.
